Access

You are not currently logged in.

Access your personal account or get JSTOR access through your library or other institution:

login

Log in to your personal account or through your institution.

Системные отношения конструкций, обраэуемых краткими и полными формами имен прилагательных

Л. Р. Евсеева
Russian Linguistics
Vol. 3, No. 3/4 (Oct. - Dec., 1977), pp. 221-228
Published by: Springer
Stable URL: http://www.jstor.org/stable/40159897
Page Count: 8
  • Download ($43.95)
  • Cite this Item
Системные отношения конструкций, обраэуемых краткими и полными формами имен прилагательных
Preview not available

Page Thumbnails

  • Thumbnail: Page 
[221]
    [221]
  • Thumbnail: Page 
222
    222
  • Thumbnail: Page 
223
    223
  • Thumbnail: Page 
224
    224
  • Thumbnail: Page 
225
    225
  • Thumbnail: Page 
226
    226
  • Thumbnail: Page 
227
    227
  • Thumbnail: Page 
228
    228